# SDR AALA202512188883

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 37,303 hours, 15,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10522
- Condition: No Test
- Location: Zone 800
- Part time: 41,473 hours, 17,230 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FAILS THE DAMPING FUNCTIONAL TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14,
